MAUDE Adverse Event Report: NEVRO CORP. VYRSA-NEVRO1 SI FUSION SYSTEM; SACROILIAC JOINT FIXATION

NEVRO CORP. VYRSA-NEVRO1 SI FUSION SYSTEM; SACROILIAC JOINT FIXATION
Model Number NEVRO1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteomyelitis (4533)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was implanted with a nevro1 device on (b)(6) 2024.The doctor was made aware on 12/16/2024 that the patient was diagnosed with osteomyelitis.The doctor placed a pic line to begin antibiotic treatment.
 
Additional Manufacturer Narrative
Vyrsa submits this report in compliance with fda's medical device reporting regulations under 21 cfr part 803.Vyrsa has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect vyrsa's conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.
 
Additional Manufacturer Narrative
Updated sections: b5, d6b., h6 code for health effect - impact code, the other codes in h6 remain unchanged from the previous submitted form.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.
 
Event or Problem Description
Additional information indicated that the patient was explanted.The doctor indicated that the reason for the infection was not related to the device, but rather due to the patient's hygiene habits.Doctor reported that specimen report showed e.Coli being the cause of infection.There have been no reports of further complications regarding this event.

Brand Name
VYRSA-NEVRO1 SI FUSION SYSTEM
Common Device Name
SACROILIAC JOINT FIXATION
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
101b
redwood city CA 94065
Manufacturer (Section G)
VYRSA TECHNOLOGIES, INC.
501 allendale road
101b
king of prussia PA 19406
Manufacturer Contact
zulfiqar ali
1800 bridge parkway
101b
redwood city, CA 94065
6505317627
MDR Report Key21106017
Report Number3026995652-2024-00003
Device Sequence Number18338442
Product Code OUR
UDI-Device IdentifierG418VYV1232608090
UDI-Public+G418VYV1232608090/$LOTBG07324A
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K233972
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEVRO1
Device Catalogue NumberVYV1-2326-0809
Device Lot NumberBG07324A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown